L'invariant de Godbillon-Vey
Séminaire Bourbaki : volume 1988/89, exposés 700-714, Astérisque, no. 177-178 (1989), Exposé no. 706, p. 155-181
@incollection{SB_1988-1989__31__155_0,
     author = {Ghys, \'Etienne},
     title = {L'invariant de Godbillon-Vey},
     booktitle = {S\'eminaire Bourbaki : volume 1988/89, expos\'es 700-714},
     author = {Collectif},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {177-178},
     year = {1989},
     note = {talk:706},
     pages = {155-181},
     zbl = {0707.57015},
     mrnumber = {1040572},
     language = {fr},
     url = {http://http://www.numdam.org/item/SB_1988-1989__31__155_0}
}
Ghys, Étienne. L'invariant de Godbillon-Vey, dans Séminaire Bourbaki : volume 1988/89, exposés 700-714, Astérisque, no. 177-178 (1989), Exposé no. 706, pp. 155-181. http://www.numdam.org/item/SB_1988-1989__31__155_0/

[B1] R. Bott, Lectures on characteristic classes and foliations, Lect. Notes in Math. 279 (1972), Springer-Verlag Berlin. | MR 362335 | Zbl 0241.57010

[B2] R. Bott, On characteristic classes in the framework of Gelfand-Fuks cohomology. Soc. Math. France, Astérisque 32-33 (1976) 113-139. | MR 402768 | Zbl 0328.57005

[B3] R. Bott, On someformulasfor the characteristic classes of group actions, Lect. Notes in Math. 652 (1978), 25-61, Springer Verlag, Berlin. | MR 505649 | Zbl 0393.57011

[CC1] J. Cantwell and L. Conlon, Poincaré-Bendixson theory for leaves of codimension one, Trans. Amer. Math. Soc. 265 (1981) 181-209. | MR 607116 | Zbl 0484.57015

[CC2] J. Cantwell and L. Conlon, The dynamics of open foliated manifolds and a vanishing theorem for the Godbillon-Vey class, Advances in Math. 53 (1984), 1-27. | MR 748894 | Zbl 0552.57009

[Conl] L. Conlon, Foliations and exotic classes, Lecture Notes.

[Co] A. Connes, Cyclic cohomology and the transverse fundamental class of a foliation., Geometric methods in operator algebras, Proceed.U.S.-Japan Seminar, Kyoto , editors H. Araki , E.G. Effros, 1986. | MR 866491 | Zbl 0647.46054

[D1] G. Duminy, L'invariant de Godbillon-Vey d'un feuilletage se localise sur les feuilles ressort, preprint Lille 1982.

[D2] G. Duminy, Sur les cycles feuilletés de codimension un, manuscrit 1982.

[DS] G. Duminy et V. Sergiescu, Sur la nullité de l'invariant de Godbillon-Vey, C.R. Acad. Sci. Paris A 292 (1981), 821-824. | MR 622428 | Zbl 0473.57015

[EK] A. El Kacimi, Sur la cohomologie feuilletée, Compositio Math. 49 (1983), 195-215. | Numdam | MR 704391 | Zbl 0516.57017

[F] D. B. Fuchs, Cohomology of infinite dimensional Lie algebras and characteristic classes of foliations, J. Soviet Math., 11 (1979) 922-980. | Zbl 0499.57001

[FGG] D. B. Fuchs, A. M. Gabrielov, I. M. Gelfand, The Gauss-Bonnet theorem and the Atiyah-Patodi-Singer functionals for the characteristic classes offoliations, Topology 15 (1976) 165-188. | MR 431199 | Zbl 0347.57009

[GF] I. M. Gelfand, D. B. Fuchs, Cohomologies of the Lie algebra of vector f ields of the circle, Funct. Anal. 2 (1968) 342-343.

[G1] E. Ghys, Sur l'invariance topologique de la classe de Godbillon-Vey, Ann. Inst. Fourier, Grenoble 37 (1987), 59-76. | Numdam | MR 927391 | Zbl 0633.58025

[G2] E. Ghys, Flots d'Anosov dont les feuilletages stables sont différentiables, Ann. Scient. Ec. Norm. Sup. 20 (1987) 251-270. | Numdam | MR 911758 | Zbl 0663.58025

[GLW] E. Ghys, R. Langevin et P. Walczak, Entropie géométrique desfeuilletages, Acta Mathematica 160 (1988), 105-142. | MR 926526 | Zbl 0666.57021

[GT] E. Ghys et T. Tsuboi, Différentiabilité des conjugaisons entre systèmes dynamiques de dimension l, Ann. Inst. Fourier, Grenoble, 38, 1 (1988), p. 215-244. | Numdam | MR 949007 | Zbl 0633.58018

[GV] C. Godbillon et J. Vey, Un invariant des feuilletages de codimension 1, C.R.Acad. Sc. Paris, 273 (1971) 92-95. | MR 283816 | Zbl 0215.24604

[Hec] G. Hector, Architecture des feuilletages de classe C2, Astérisque 107-108 (1983) 243- 258. | MR 753140 | Zbl 0533.57014

[HH] J. Heitsch and S. Hurder, Secondary classes, Weil measures and the geometry of foliations, J. Differential Geometry 20 (1984) 291-309. | MR 788282 | Zbl 0563.57011

[Hel] M. Herman, The Godbillon-Vey invariant of foliations by planes of T3, Lecture Notes in Mathematics, Vol. 597, Springer Berlin, 1977, 294-307. | MR 451261 | Zbl 0366.57006

[He2] M. Herman, Sur la conjugaison différentiable des difféomorphismes du cercle à des rotations, Publ. I.H.E.S. 49 (1979) 5-223. | Numdam | MR 538680 | Zbl 0448.58019

[Hul] S. Hurder, Global invariants for measured foliations, Trans. Amer. Math. Soc. 280 (1983), 367-391. | MR 712266 | Zbl 0551.57015

[Hu2] S. Hurder, Foliation dynamics and leaf invariants, Comment. Math. Helv. 60 (1985) 319-335. | MR 800011 | Zbl 0604.57021

[Hu3] S. Hurder, The Godbillon measure of amenable foliations, J. Differential Geom. 23 (1986), 347-365. | MR 852160 | Zbl 0605.57015

[HK1] S. Hurder and A. Katok, Ergodic theory and Weil measures for foliations, Ann. of Math. 126 (1987), 221-275. | MR 908148 | Zbl 0645.57021

[HK2] S. Hurder and A. Katok, Differentiability, rigidity and Godbillon-Vey classes for Anosov flows, preprint I.H.E.S. 1987. | MR 1087392

[L] H. B. Lawson, Lectures on the quantitative theory of foliations, Nat. Sc. Foundation Regional Conf. Saint Louis 1985, Amer. Math. Soc. 1977. | MR 448368 | Zbl 0343.57014

[Ma] J. N. Mather, Simplicity of certain groups of diffeomorphisms, Bull. Amer. Math. Soc. 80 (1974) 271-273. | MR 339268 | Zbl 0275.58007

[Mi] Y. Mitsumatsu, A relation between the topological invariance of the Godbillon-Vey invariant and the differentiability of Anosov foliations, Advanced Studies in Pure Mathematics 5, University of Tokyo. | Zbl 0653.57018

[MMT] T. Mizutani, S. Morita and T. Tsuboi, The Godbillon-Vey classes of codimension one foliations which are almost without holonomy, Ann. of Math. 113 (1981) 515-527. | MR 621014 | Zbl 0465.57010

[MMT2] T. Mizutani, S. Morita and T. Tsuboi, On the cobordism classes of codimension one foliations which are almost without holonomy, Topology 22 (1983) 325-343. | MR 710106 | Zbl 0519.57019

[MT] S. Morita and T. Tsuboi, The Godbillon-Vey class of codimension one foliations without holonomy, Topology 19 (1980) 43-49. | MR 559475 | Zbl 0435.57006

[MP] R. Moussu et F. Pelletier, Sur le théorème de Poincaré-Bendixson, Ann. Inst. Fourier Grenoble 14(1974),131-148. | Numdam | MR 358807 | Zbl 0273.57008

[N] T. Nishimori, SRH-decompositions of codimension one foliations and the Godbillon-Vey class, Tohoku Math. J. 32 (1980) 9-34. | MR 567828 | Zbl 0413.57020

[P1] J. Plante, Foliations with measure preserving holonomy, Ann. of Math. 102 (1975) 327-361. | MR 391125 | Zbl 0314.57018

[Ra] G. Raby, Invariance des classes de Godbillon-Vey par C1-difféomorphismes, Ann. Inst. Fourier (Grenoble) 38 (1988), 205-213. | Numdam | MR 949006 | Zbl 0596.57018

[Re] G. Reeb, Sur certaines propriétés topologiques des variétés feuilletées, Act. Sc. et Ind. Hermann, Paris 1952. | MR 55692 | Zbl 0049.12602

[RW] B. L. Reinhart and J. W. Wood, A metric formula for the Godbillon-Vey invariant for foliations, Proc. Amer. Math. Soc. 38 (1973) 427-430. | MR 310907 | Zbl 0263.57010

[Sc] P. Schweitzer (editor), Some problems in foliation theory and related areas, Lecture Notes in Mathematics, vol. 652, Springer, Berlin 1978, 247. | MR 520547 | Zbl 0377.57001

[Su] D. Sullivan, Cycles for the dynamical study of foliated manifolds and complex manifolds, Invent. Math. 36 (1976) 225-255. | MR 433464 | Zbl 0335.57015

[Th1] W. Thurston, Non cobordant foliations of S3, Bulletin A.M.S. 78 (1972) 511-514. | MR 298692 | Zbl 0266.57004

[Th2] W. Thurston, Foliations and groups of diffeomorphisms, Bull. A.M.S. 80 (1974), 304-307. | MR 339267 | Zbl 0295.57014

[Ts1] T. Tsuboi, On 2-cycles of BDiff(S1) which are represented by foliated S1-bundles over T2, Ann. Inst. Fourier 31-2 (1981) 1-59. | Numdam | MR 617240 | Zbl 0439.57018

[Ts2] T. Tsuboi, Foliated cobordism classes of certain foliated S1-bundles over surfaces, Topology 23 (1984), 303-310. | MR 744853 | Zbl 0555.57011

[Ts3] T. Tsuboi, On the homology of classifying spaces for foliated products, Advanced Studies in Pure Math. 5, Foliations, 1985, 37-120. | MR 877328 | Zbl 0674.57023

[Ts4] T. Tsuboi, On the foliated products of class C1, preprint. | MR 1014925

[Tsy] N. Tsuchiya, The Nishimori decompositions of codimension one foliations and the Godbillon-Vey classes, Tohoku Math. J. 34 (1982) 343-365. | MR 676114 | Zbl 0514.57007